MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 133FV-12
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/15/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported right side infection, and that "the doctors would not take the expanders out and place implants in until the infection cleared up, so they had to wait 8 months before getting the implants in".Patient reported being hospitalized and receiving iv antibiotic as treatment.Additionally reported was "bone aches" which has been deemed not related to the device.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: infection; tissue expander placed for 8 months.

Brand Name
STYLE 133FV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15322361
Report Number9617229-2021-54539
Device Sequence Number5518508
Product Code LCJ
UDI-Device Identifier10888628003934
UDI-Public10888628003934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2019
Device Model Number133FV-12
Device Catalogue Number133FV-12
Device Lot Number2788355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale